Posted By Posting
Apr 02, 2009
nikkid
Question about Prilosec and Wind!
Hi ladies Do you know whether Prilosec could be causing my son to have gas pains? Having looked at the leaflet it does say a side effect could be gas. We upped his dosage to 10mg once a day and he's also on zantac 3 x a day which we are hoping to start reducing as his acid pain seems to be getting more under control. However, since upping his dose to 10mg he is constantly breaking wind. It never seemed to bother him initially but now he seems very uncomfortable during the day but worse at night. He constantly shuffles around breaking wind in his cot and waking 4 or 5 times. If this is the Prilosec, do you know whether this is an effect that will wear off and we will just have to ride this out until then? Do you ever feel that you finally get over one hurdle to be faced with another! Your advice would be very much appreciated.
Apr 02, 2009
mommato3
Did his gas just start when the meds were increased or has he ever done this in the past. I guess meds could cause gassiness. I don't know much about dosages of Prilosec. We are on Prevacid. If it seems to bother him, I would make sure to give him gas drops. You could always call the pharmacist and ask him about side effects and make sure it looks like he is on a proper dosage for his age/weight. Pharmacists can be a great help!
Apr 03, 2009
nikkid
Hi Mommato3 Yes, the gas started when the meds were increased. I will start giving him gas drops and see if this helps. I've never known so much wind to come out of such a small person! Thanks for your advice, will have a chat with my pharmacist.
Check with your
doctor first!